# SDR UALA2010121404569

- Difficulty date: December 13, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 37,767 hours, 8,280 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38849662
- Condition: Disconnected
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN 3 TIMES AT THE GATE.  MX MESSAGE 49-10260 "APU HIGH OIL TEMP". FOUND FLEX DUCT CONNECTOR BLOWN OUT. PART ON ORDER. REPLACED BLOWN FLEX DUCT CONNECTOR. APU OPS CHECKED NORMAL.
